Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An infinite family in ${}_ 2\pi ^ \textrm {s}_ *$ at Adams filtration seven
HTML articles powered by AMS MathViewer

by Wên Hsiung Lin PDF
Trans. Amer. Math. Soc. 328 (1991), 133-149 Request permission

Abstract:

We prove the family $\{ h_i^2{h_3}{d_1}\}$ in $\operatorname {Ext}_A^{7,\ast }({\mathbb {Z}_2},{\mathbb {Z}_2})$ detects homotopy elements in the $2$-adic stable homotopy of spheres $_2\pi _{\ast }^S$ where $A$ is the $\bmod \;2$ Steenrod algebra.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55Q45, 55S10, 55T15
  • Retrieve articles in all journals with MSC: 55Q45, 55S10, 55T15
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 328 (1991), 133-149
  • MSC: Primary 55Q45; Secondary 55S10, 55T15
  • DOI: https://doi.org/10.1090/S0002-9947-1991-1044962-X
  • MathSciNet review: 1044962